서지주요정보
Links in rational homology spheres = 유리계수 호몰로지 구의 고리
서명 / 저자 Links in rational homology spheres = 유리계수 호몰로지 구의 고리 / Jae-Choon Cha.
발행사항 [대전 : 한국과학기술원, 2000].
Online Access 원문보기 원문인쇄

소장정보

등록번호

8011415

소장위치/청구기호

학술문화관(문화관) 보존서고

DMA 00008

휴대폰 전송

도서상태

이용가능

대출가능

반납예정일

리뷰정보

초록정보

This thesis is a part of on-going effort to understand the set of concordance classes of knots and links. In Chapter 2, we develop a theory of signature invariants of links in rational homology spheres. We show that signatures are invariants under link concordance. We construct examples which illustrate that the concordant theory of links in rational homology spheres is different from that of links in spheres. In Chapter 3, the theory developed in Chapter 2 is applied to covering links of homology boundary links. We prove an explicit formula to compute signature invariants of covering links from patterns and Seifert matrices of homology boundary links. This result is used to generalize the results of Cochran-Orr, Gilmer-Livingston and Levine on concordance of boundary links. In particular, we show that for any finite collection of patterns, there are homology boundary links which are not concordant to any homology boundary links admitting a pattern in the collection. In Chapter 4, we obtain link invariants from irregular covers and nonabelian covers of complements by using the technique of Casson and Gordon. We show that the invariants vanish for slice links and can be considered as invariants under F_m-link concordance. We illustrate examples of links that are not slice but behave as slice links for any invariants from abelian covers. In Chapter 5, we suggest a method to detect that two periodic knots are not equivariantly concordant, using surgery on factor links. We construct examples which satisfy all known necessary conditions for equivariant slice knots - Naik's and Choi-Ko-Song's improvements of classical results on Seifert forms and Casson-Gordon invariants of slice knots - but are not equivariantly slice.

이 논문은 매듭과 고리의 동계류률 이해하기 위한 계속적인 연구의 한부분이다. 제 1 장에서는 유리계수 호몰로지 구 안의 고리에 대한 부호수불변량 이론을 전개한다. 고리의 부호수가 동계 불변량임올 밝히고, 유리계수 호몰로지 구의 고리 동계 이론이 구의 고리 동계 이론과 다름을 예를 통해 입증한다. 제 2 장에서는 호몰로지 경계고리의 피복 고리에 대해 제 1 장의 고리부호수 이론을 적용한다. 호몰로지 경계고리의 사이퍼트 행렬과 유형자로부터 피복 고리의 부호수 불변량올 계산하는 공식올 증명하고, 이 결과를 이용해 경계고리의 통계에 대한 코크란-오어, 길머-리벙스턴, 르빈의 결과를 확장한다. 특히, 임의로 주어진 유형자의 유한 집합에 대해, 이들 유형자를 갖는 호몰로지 경계고리와는 절대로 동계적이지 않은 호몰로지 경계고리가 무한히 많이 존재함을 중명한다. 제 3 장에서는 캐손-고돈의 결과률 이용하여 고리 여집합의 비정규 피복과 비가환 피복으로부터 불변량을 얻는 새로운 방법올 연구한다. 단면고리의 경우 이 불변량이 자명한 값을 가짐과, 이 불변량은 F_m-고리 동계불변량으로 이해될 수 있음이 중명된다. 이 결과률 이용해, 단면 고리가 아니면서도 이제까지 알려져 있는 가환 피복으로부터 얻을 수 있는 모든불변량은 단면 고리의 것과 같은 고리가 있음올 보인다. 제 4 장에서는 두 주기 매듭이 주기 통계적이지 않음을 보일 수 있는 새로운 방법을 제시한다. 이를 이용해, 주기 단면 매듭에 대한 나이크, 최두호-고기형-송원택의 사이퍼트 행렬 필요조건과 캐손-고돈 불변량 필요조건올 모두 만족하면서도 주기 단면 매듭이 아닌 예가 존재함을 보인다.

서지기타정보

서지기타정보
청구기호 {DMA 00008
형태사항 [ii], 89 p. : 삽도 ; 26 cm
언어 영어
일반주기 저자명의 한글표기 : 차재춘
지도교수의 영문표기 : Ki-Hyoung Ko
지도교수의 한글표기 : 고기형
수록잡지명 : "Signature invariants of links from non-abelian covers and irregular covers". Mathematical proceedings of cambridge philosophical society, v.127 no.1, pp.67-81(1999)
수록잡지명 : "On equivariant slice knots". Proceedings of americal mathematical society, v.127 no.7, pp.2175-2182(1999)
학위논문 학위논문(박사) - 한국과학기술원 : 수학전공,
서지주기 Reference : p. 82-89
QR CODE qr code